# SDR LR7A2014062600747

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,212 hours, 5,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bumper Block
- Part number: 3631271L
- Condition: Broken
- Location: Bs 844
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK, FOUND AFT FUSELAGE INTERIOR BS 844 SLOPING LONGERON-TO-RAMP DOOR FITING BUMPER PAD BROKEN.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH51-60 AND 51-70.  LP 76874, ITEM M10; AND ON NR 2016.
